American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16P50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] A. Braun and C. R. Hajarnavis. Smooth PI algebras with finite divisor class group. Proc. Amer. Math. Soc. 139 (2011) 849-854. MR 2745637.
Abstract, references, and article information   
View Article: PDF

[2] Boris Sirola. On supports and associated primes of modules over the enveloping algebras of nilpotent Lie algebras. Trans. Amer. Math. Soc. 353 (2001) 2131-2170. MR 1814065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Lawrence S. Levy and Charles J. Odenthal. Package deal theorems and splitting orders in dimension 1. Trans. Amer. Math. Soc. 348 (1996) 3457-3503. MR 1351493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ben Cox. Generalizations of Deodhar's $\alpha$-localization functor . Proc. Amer. Math. Soc. 121 (1994) 981-990. MR 1189540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. W. Chatters and C. R. Hajarnavis. Quotient rings of Noetherian module finite rings . Proc. Amer. Math. Soc. 121 (1994) 335-341. MR 1198452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Carl Faith and Pere Menal. A counter example to a conjecture of Johns . Proc. Amer. Math. Soc. 116 (1992) 21-26. MR 1100651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Robert B. Warfield. Bond invariance of $G$-rings and localization . Proc. Amer. Math. Soc. 111 (1991) 13-18. MR 1027102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1